# SDR DL72S020011

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 63,861 hours, 50,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: WA7586
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT NEXT TO AFT GALLEY INOP.  REPLACED BATTERY PACK.  OPN NORMAL.
